Academic Journals Database
Disseminating quality controlled scientific knowledge

Albanian Journal of Mathematics

ISSN: 1930--1235
Publisher: AulonaPress


ADD TO MY LIST
 
Other representations of the Riemann Zeta function and an additional reformulation of the Riemann Hypothesis

Author(s): S. Beltraminelli | D. Merlini
Volume: 2
Issue: 4
Year: 2008
On the key exchange with matrices of large order and graph based nonlinear maps

Author(s): Urszula Romañczuk | Vasyl Ustimenko
Volume: 4
Issue: 4
Year: 2010
Schubert cells in Lie geometries and key exchange via symbolic computations

Author(s): Vasyl Alex Ustimenko
Volume: 4
Issue: 4
Year: 2010
Verification Methods and Symbolic Computations

Author(s): Walter Krämer
Volume: 4
Issue: 4
Year: 2010
Thetanulls of curves of small genus with automorphisms

Author(s): E. Previato | T. Shaska | G. S. Wijesiri
Volume: 1
Issue: 4
Year: 2007
Hyperelliptic curves with a-number 1 in small characteristic

Author(s): A. Elkin | R. Pries
Volume: 1
Issue: 4
Year: 2007
A vanishing result for toric varieties associated with root systems.

Author(s): Q. Gashi
Volume: 1
Issue: 4
Year: 2007
Toric Fibrations and Mirror Symmetry

Author(s): A. Elezi
Volume: 1
Issue: 4
Year: 2007
Degree 4 Coverings of Elliptic Curves by Genus 2 Curves

Author(s): T. Shaska | G. S. Wijesiri | S. Wolf | L. Woodland
Volume: 2
Issue: 4
Year: 2008
Some Iterative Algorithms for Extended General Variational Inequalities

Author(s): Muhammad Aslam Noor
Volume: 2
Issue: 4
Year: 2008
Some classes of general nonconvex variational inequalities.

Author(s): Muhammad Aslam Noor
Volume: 3
Issue: 4
Year: 2009
Mean Staircases of the Riemann Zeros: a comment on the Lambert W function and an algebraic aspect

Author(s): Stefano Beltraminelli | Davide a Marca | Danilo Merlini
Volume: 3
Issue: 4
Year: 2009
Improving the teaching of mathematics to students of science and engineering

Author(s): J F Ogilvie | M B Monagan
Volume: 4
Issue: 4
Year: 2010
Some computation problems arising in Fontaine Theory

Author(s): Benjamin Justus | Radu Gaba
Volume: 4
Issue: 4
Year: 2010
Conversion between Hermite and Popov normal forms using an FGLM-like approach

Author(s): Johannes Middeke
Volume: 4
Issue: 4
Year: 2010
A parallel algorithm for analytical solving of partial differential equations systems

Author(s): Natalia Aleksandrovna Malashonok
Volume: 4
Issue: 4
Year: 2010
On the key exchange with nonlinear polynomial maps of degree 4

Author(s): Aneta Wroblewska | Vasyl Ustimenko
Volume: 4
Issue: 4
Year: 2010
Affine buildings and tropical convexity.

Author(s): M. Joswig | B. Sturmfels | J. Yu
Volume: 1
Issue: 4
Year: 2007
Singular locus on the space of genus two curves with split Jacobians

Author(s): L. Beshaj
Volume: 4
Issue: 4
Year: 2010
Applications of Computer Algebra, ACA 2010

Author(s): T. Shaska | L. Beshaj | A. Duka | V. Hoxha
Volume: 4
Issue: 4
Year: 2010
Some open problems in computational algebraic geometry.

Author(s): T. Shaska
Volume: 1
Issue: 4
Year: 2007
Modular equations of order p and theta functions.

Author(s): Y. Kopeliovich
Volume: 1
Issue: 4
Year: 2007
Regular lifting of covers over ample fields.

Author(s): D. Haran | M. Jarden
Volume: 1
Issue: 4
Year: 2007
Special issue on algebra and computational algebraic geometry

Author(s): A. Elezi | T. Shaska
Volume: 1
Issue: 4
Year: 2007
Common Fixed Point Theorem in INTUITIONISTIC Fuzzy Metric Spaces

Author(s): Reza Saadati | S.M. Vaezpour | J. Vahidi
Volume: 2
Issue: 4
Year: 2008
Decomposability of extension rings

Author(s): V. K. Bhat
Volume: 2
Issue: 4
Year: 2008
On integer with two prime factors

Author(s): Benjamin Justus
Volume: 3
Issue: 4
Year: 2009
Relations between Heun equations and Painleve equations

Author(s): Alexander Yakov Kazakov | Sergey Yu. Slavyanov | Filip R. Vukalovic
Volume: 4
Issue: 4
Year: 2010
Creating Variational Integrators with a Computer Algebra System

Author(s): Christian Hellström
Volume: 4
Issue: 4
Year: 2010
Generalized Hyers-Ulam stability of derivations in proper Lie CQ*--algebras

Author(s): G. Reza Zamani Eskandani | John M. Rassias | Ramazan Zarghami
Volume: 5
Issue: 3
Year: 2011
On Principally Quasi-Baer Modules

Author(s): Burcu Ungor | Nazim Agayev | Sait Halicioglu | Abdullah Harmanci
Volume: 5
Issue: 3
Year: 2011
Generalized Hyers-Ulam stability of derivations in proper Lie CQ*--algebras

Author(s): G. Reza Zamani Eskandani | John M. Rassias | Ramazan Zarghami
Volume: 5
Issue: 3
Year: 2001
On superelliptic curves of level $n$ and their quotients, I.

Author(s): L. Beshaj | V. Hoxhaj | T. Shaska
Volume: 5
Issue: 3
Year: 2011
Quantum channels with continuous input alphabet

Author(s): Georges Parfionov | Roman Zapatrin
Volume: 2
Issue: 3
Year: 2008
On some applications of graphs to cryptography and turbocoding

Author(s): V. Ustimenko | T. Shaska
Volume: 2
Issue: 3
Year: 2008
Degree Even Coverings of Elliptic Curves by Genus 2 Curves

Author(s): N. Pjerro | M. Ramosaco | T. Shaska
Volume: 2
Issue: 3
Year: 2008
On some properties of graph based public keys

Author(s): Aneta Wroblewska
Volume: 2
Issue: 3
Year: 2008
A new encryption and signing algorithm

Author(s): Urszula Romañczuk
Volume: 2
Issue: 3
Year: 2008
Determining equations of families of cyclic curves

Author(s): R. Sanjeewa | T. Shaska
Volume: 2
Issue: 3
Year: 2008
Clifford-Weil groups for finite group rings, some examples.

Author(s): A. Gunther | G. Nebe
Volume: 2
Issue: 3
Year: 2008
ITERATIVE METHODS FOR GENERAL NONCONVEX VARIATIONAL INEQUALITIES

Author(s): Muhammad Aslam Noor
Volume: 3
Issue: 3
Year: 2009
Resolvent equations method for general variational inclusions

Author(s): Eman Hamad Al-Shemas
Volume: 3
Issue: 3
Year: 2009
Three-step Projection Methods for Nonconvex Variational Inequalities

Author(s): Muhammad Aslam Noor
Volume: 4
Issue: 3
Year: 2010
Common Fixed Point Theorems In Fuzzy Metric Spaces via properties

Author(s): Aliouche Abdelkrim
Volume: 4
Issue: 3
Year: 2010
The combinatorics of degenerate covers and an application for general curves of genus 3.

Author(s): K. Magaard | H. Volklein | G. Wiesend
Volume: 2
Issue: 3
Year: 2008
Sierpinski gasket-based graphs in coding theory

Author(s): M. Kotorowicz
Volume: 2
Issue: 3
Year: 2008
On identification for sources extended to model with lies

Author(s): Zlatko Varbanov
Volume: 2
Issue: 3
Year: 2008
CT Burst Error Weight Enumerator of Array Codes

Author(s): Irfan Siap
Volume: 2
Issue: 3
Year: 2008
Clifford-Weil groups of quotient representations.

Author(s): A. Gunther | G. Nebe | E. M Rains
Volume: 2
Issue: 3
Year: 2008
Algebraic aspects of digital communications

Author(s): T. Shaska | M. Qarri
Volume: 2
Issue: 3
Year: 2008
Sample extremes for L_p-norm asymptotically spherical distributions

Author(s): E. Hashorva
Volume: 1
Issue: 3
Year: 2007
Polynomial complexity for Hilbert series of Borel type ideals.

Author(s): A. Hashemi
Volume: 1
Issue: 3
Year: 2007
Extending topological group actions to conformal group actions.

Author(s): A. Wootton
Volume: 1
Issue: 3
Year: 2007
Fields generated by roots of $x^n+ax+b$

Author(s): M. Ayad | F. Luca
Volume: 3
Issue: 3
Year: 2009
Auxiliary Principle Technique for Nonconvex Variational Inequalities

Author(s): Muhammad Aslam Noor
Volume: 3
Issue: 3
Year: 2009
Principally Supplemented Modules

Author(s): Ummahan Acar | Abdullah Harmancı
Volume: 4
Issue: 3
Year: 2010
Pseudoprimes in certain linear recurrences.

Author(s): Florian Luca | Igor Shparlinski
Volume: 1
Issue: 3
Year: 2007
TECHNIQUES FOR THE DECOMPOSITION OF CARTAN’S CURVATURE TENSOR IN COMPLEX FINSLER MANIFOLDS

Author(s): S. Kumar | K. C. Petwal
Volume: 5
Issue: 2
Year: 2011
The fixed point property of the products and hyperspaces of arboroids

Author(s): Ivan Loncar
Volume: 5
Issue: 2
Year: 2011
On F-Supplemented Modules

Author(s): Yahya Talebi | Behnam Talaee
Volume: 5
Issue: 2
Year: 2011
On gamma-semi-theta-closed Sets and Locally gamma-s-Regular Spaces

Author(s): Sabir Hussain | Bashir Ahmad
Volume: 5
Issue: 2
Year: 2011
Extragradient method for equilibrium problems and variational inequalities.

Author(s): Muhammad Aslam Noor | Yonghong Yao | Yeong-Cheng Liou
Volume: 2
Issue: 2
Year: 2008
Numerical blow-up and asymptotic behavior for a semilinear parabolic equation with a nonlinear boundary condition.

Author(s): Diabate Nabongo | Theodore K. Boni
Volume: 2
Issue: 2
Year: 2008
Riemann Hypothesis: A numerical treatment of the Riesz and hardy-Littlewood wave.

Author(s): S. Beltraminelli | D. Merlini
Volume: 2
Issue: 2
Year: 2008
On generalized quasi-convex functions.

Author(s): K. I. Noor
Volume: 2
Issue: 2
Year: 2008
A remark on Giuga's conjecture and Lehmer's totient problem

Author(s): William D. Banks | C. Wesley Nevans | Carl Pomerance
Volume: 3
Issue: 2
Year: 2009
Automorphisms and derivations on the center of a ring

Author(s): V. K. Bhat
Volume: 3
Issue: 2
Year: 2009
Mappings and Decompositions of Pairwise Continuity on Pairwise Nearly Lindelof Spaces

Author(s): Adem Kilicman | Zabidin Salleh
Volume: 4
Issue: 2
Year: 2010
Group representations on Riemann-Roch spaces of some Hurwitz curves.

Author(s): David Joyner | Amy Ksir | Roger Vogeler
Volume: 1
Issue: 2
Year: 2007
A note on inequalities in multifunctional analytic spaces.

Author(s): Songxiao Li | Romi Shamoyan
Volume: 2
Issue: 2
Year: 2008
Mapping and pairwise continuity on pairwise Lindelof bitopological spaces.

Author(s): A. Kilicman | Z. Salleh
Volume: 1
Issue: 2
Year: 2007
Exact asymptotics for Type I bivariate elliptical distributions.

Author(s): E. Hashorva
Volume: 1
Issue: 2
Year: 2007
A note on light induced mappings

Author(s): Ivan Loncar
Volume: 3
Issue: 2
Year: 2009
Near-extremes and Related Point Processes

Author(s): Enkelejd Hashorva
Volume: 3
Issue: 2
Year: 2009
Inverse limits of H-closed spaces

Author(s): Ivan Loncar
Volume: 2
Issue: 2
Year: 2008
On T- oplus-Supplemented Modules

Author(s): Y. TALEBI | T. AMOOZEGAR | A. R. MONIRI HAMZEKOLAEI
Volume: 4
Issue: 2
Year: 2010
On Regular Semi Generalized Closed Sets

Author(s): Takashi Noiri | Moiz ud Din Khan
Volume: 4
Issue: 2
Year: 2010
Implicit Wiener-Hopf Equations and Quasi Variational Inequalities

Author(s): Muhammad Aslam Noor
Volume: 2
Issue: 1
Year: 2008
The criteria of Riesz, Hardy-Littlewood et al. for the Riemann Hypothesis revisited using similar functions.

Author(s): S. Beltraminelli | D. Merlini
Volume: 1
Issue: 1
Year: 2007
Exponential Sums for Nonlinear Recurring Sequences in residue rings

Author(s): Edwin El-Mahassni
Volume: 4
Issue: 1
Year: 2010
Klein-four covers of the projective line in characteristic two.

Author(s): Darren Glass
Volume: 1
Issue: 1
Year: 2007
Genus calculations for towers of function fields arising from equations of $C_{ab}$ curves

Author(s): Caleb McKinley Shor
Volume: 5
Issue: 1
Year: 2011
On a generalization of atomic decompositions

Author(s): S. K. Kaushik | S. K. Sharma
Volume: 5
Issue: 1
Year: 2011
Fixed point property for the hyperspaces of non-metric chainable continua

Author(s): Ivan Loncar
Volume: 5
Issue: 1
Year: 2011
An upper bound for the X-ranks of points of P^n in positive characteristic

Author(s): Edoardo Ballico
Volume: 5
Issue: 1
Year: 2011
Spectral Decomposition of a 4th-order Covariance Douglas tensor in *P-Finsler Manifolds

Author(s): S. Kumar | K. C. Petwal
Volume: 5
Issue: 1
Year: 2011
Some vanishing sums involving binomial coefficients in the denominator.

Author(s): S.PURKAIT | B.SURY
Volume: 2
Issue: 1
Year: 2008
On a question of Kaplansky II.

Author(s): P. G. Walsh
Volume: 2
Issue: 1
Year: 2008
Fully Invariant M-Lifting Modules

Author(s): Yahya Talebi
Volume: 3
Issue: 1
Year: 2009
Convexity of finite sums

Author(s): Anthony Sofo
Volume: 3
Issue: 1
Year: 2009
Generalized complementarity problems in Banach Spaces

Author(s): A. Amini-Harandi | A. Farajzadeh
Volume: 3
Issue: 1
Year: 2009
Algebraic groups and small world graphs of high girth

Author(s): V. Ustimenko
Volume: 3
Issue: 1
Year: 2009
Absolutely summing operators in m_1(l_1)

Author(s): Naim Braha
Volume: 1
Issue: 1
Year: 2007
L_p-norm generalised symmetrised Dirichlet distributions

Author(s): E. Hashorva | S. Kotz | A. Kume
Volume: 1
Issue: 1
Year: 2007
The Skolem problem for 2x2 matrices, arctangents and recursive solvability.

Author(s): Jody M. Lockhart
Volume: 1
Issue: 1
Year: 2007
The number and sums of near m-extremes

Author(s): E. Hashorva | J. Huesler
Volume: 2
Issue: 1
Year: 2008
Solvability of extended general mixed

Author(s): Muhammad Aslam Noor
Volume: 4
Issue: 1
Year: 2010
Rank 2 arithmetically Cohen-Macaulay vector bundles on K3 Enriques surfaces.

Author(s): E. Ballico
Volume: 3
Issue: 1
Year: 2009
On a generalized class of analytic functions with bounded turning

Author(s): K. I. Noor
Volume: 3
Issue: 1
Year: 2009
A convolution identity for exchangeable risks

Author(s): E. Hashorva
Volume: 5
Issue: 1
Year: 2011
Save time & money - Smart Internet Solutions      Why do you need a reservation system?